# SDR ASAA2022053138511

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 1,471 hours, 389 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE. GROUNDED - YES. CYCLED FMC #1 AND #2 C/B'S P18-2 A6 AND P6-1 D16 REF B737-9 IFIM 34-61-00-810-918. NO FAULTS/DISAGREE MSG AFTER RESET. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
